"I had a chronic cough, it was making me ill, and I couldn't sleep. It turned out to be an Ace Inhibitor I was taking for high blood pressure.
Maybe you too are on some medication, that the symptoms include 'cough.'
If you are on any..."
I've just come off 'Lisiniprol' a high-blood pressure tablet. I believe it was causing a severly chronic cough.
In the past, from time to time, I've had a wheeze, and sometimes, I've asked the Doctor for an inhalor [salbutamol]..."
Andy, Thanks for the advise and no I realize it isn't on my husband's shoulders I'm trying to figure out what to do. On one hand he says he thought about leaving me because of my problem and the next he is asking me to go out to the bars drinking???? When I didn't drink He said I was no fun at all now.....I do think I need to talk to someone because he has been unfaithful and because of my own inability to forget or even forgive maybe that is why this has happened.
Thanks again my Scottish friend, I'm a little Scottish myself :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.